# SDR ASAA12510918

- Difficulty date: January 10, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 20,679 hours, 6,438 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11640
- Condition: Failed
- Location: Ram Air Door
- Part time: 20,688 hours, 6,441 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH MASTER CAUTION RECALL CHECK SHOWED AIR COND ON ANNUNCIATOR PANEL & R PACK LIGHT ON OVERHEAD.  REPLACED RT RAM AIR INLET ACTUATOR REF M/M 21 51 21.  ACTUATOR TEST OPS NORMAL REF M/M 21 61 00.
